Dimensions of subjective uncertainty in social identification and minimal intergroup discrimination.

Mullin B.A. and Hogg M.A. (1998) Dimensions of subjective uncertainty in social identification and minimal intergroup discrimination.. The British journal of social psychology / the British Psychological Society, 37 .

Author Mullin B.A.
Hogg M.A.
Title Dimensions of subjective uncertainty in social identification and minimal intergroup discrimination.
Journal name The British journal of social psychology / the British Psychological Society   Check publisher's open access policy
ISSN 0144-6665
Publication date 1998
Sub-type Article (original research)
Volume 37
Total pages 1
Subject 3200 Psychology
3207 Social Psychology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 03:58:40 EST by System User